# SDR HEEA082847

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N856PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3352
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Condition: Separated
- Location: Spider Assy
- Part time: 1,441 hours
- Component: Spider Assy,
- Component part number: 350A33200406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL CAME OUT. REPAIRED.
